MathSciNet Relay Station
MathSciNet bibliographic data
MR1320479 20K20 (20K25)
Fuchs, L.; Viljoen, G. Completely decomposable pure subgroups of completely decomposable abelian groups. Rend. Sem. Mat. Univ. Padova 92 (1994), 63–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement